Excedrin Excedrin Migrane & Headache Tablets 20 Pack

€8.65

Code 5051562036100


Add to Basket
Product Information

Excedrin Migraine and Headache is for the treatment of symptoms associated with migraine attacks.

  • This medication contains both 250mg paracetamol and 250mg aspirin which ease the pain and fever associated with migraine.
  • Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults (18 years and older): Take each dose with a full glass of water.
  • For a headache take 1 or 2 tablets every 4-6 hours as needed for relief. 
  • For a migraine take 2 tablets every 4-6 hours as needed. 
  • Do not take more than 6 tablets in 24 hours. 
  • Do not take with any other paracetamol products. 
  • Do not exceed the recommended dosage in any 24 hour period. Please always read the patient information leaflet.
Active Ingredients

Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty